# SDR 95ZZZM725

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 913
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Connector
- Part number: 8974768
- Condition: Loose Ground
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT NR 4433 - HSV - ON APPROACH INTO HSV, THE LEFT ENGINE FLAMED OUT.  AFTER ABOUT 5 SECONDS THE CREW SHUT THE SRL AND TTL SYSTEMS OFF AND THE ENGINE RELIT.  AIRCRAFT CONTINUED INTO HSV WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND CORRECTED A LOOSE GROUND WIRE ON THE LEFT ENGINE EGT COMPENSATOR CANNON PLUG.  AIRCRAFT WAS TEST FLOWN ON THREE STEEP APPROACHES IN ADDITION TO GROUNDS RUNS.  ALL SYSTEMS OPERATIONALLY TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
